# SDR DALA2020040602197

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1544472) CORROSION FLOOR BEAM +Y1292 LOCATED ON FR64 TO FR66 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A319 SRM 51-72-11 AND SRM 51-42-11.
